# SDR AALA20060109

- Difficulty date: February 19, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT UNABLE TO PRESSURIZE AT 29000 DURING CLIMB THE RIGHT PACK SHOWED 0 PSI AND CABIN SUPPLY TEMPERATURE GAUGE WAS PEGGED AT 150.  THE LEFT PACK PRESSURE GAUGE SLOWLY REDUCED TO LESS THAN 10 PSI AND THE CABIN ALTITUDE CLIMBED THROUGH 10,000 TO JUST UNDER 15,000.  AN EMERGENCY DESCENT WAS INITIATED WHEN THE CABIN ALTITUDE PASSED 10,000.  LEVELED AT 14,000 AND THE PACKS BOTH CAME BACK ON.  THE PACKS REMAINED BACK ON THROUGH THE LANDING AND TAXI BACK TO THE GATE.  LANDED SJD WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO DFW.  REPLACED LEFT AND RIGHT SINGLE ENGINE SECOND SEGMENT PRESSURE SWITCHES.  REPLACED OXYGEN MASKS AND CANISTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
